# SDR 99ZZZX2335

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4051600912
- Condition: Malfunctioned
- Location: Afcs
- Part time: 189 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 520 - CREW REPORTED WHILE CLIMBING THROUGH FL 210, ACFT ROLLED 10 DEGREES RT, THEN 20 DEGREES LT, THEN ROLLED WINGS LEVEL.  AT FL 230, ACFT STARTED TO FLUTTER FROM LT TO RT ON THE RUDDER.  1-2 SECONDS LATER, ACFT STARTED AN UNCOMMANDED ROLL TO THE LT.  TURNED AUTOPILOT AND AUTO THROTTLES OFF, TURNED CONTROL YOKE RT, PUSHED RT RUDDER AND GAINED CONTROL OF ACFT.  CREW REPORTED HANDS AND FEET WERE NOT ON CNTRLS UNTIL AUTOPILOT DISENGAGED, THEN CREW MANUALLY RECOVERED/REGAINED CONTROL.  MAINT REPLACED AUTOPILOT AILERON ACTUATOR (B-SYS)  AUTOPILOT AILERON ACTUATOR PRESS SWITCH (B-SYS).  AUTOPILOT AILERON ACT CONNECT (A-SYS).   CYCLES:  80.  REF:  OPER CNTRL F3LA99040, AND, NR 99ZZZX2331 THRU 99ZZZX2337.
